# SDR UIEA2021020100176

- Difficulty date: February 1, 2021
- Submitted: February 5, 2021
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 75,983 hours, 13,908 cycles
- System (JASC): 4960 · APU Controls
- Part: Ecu
- Part number: 211734219
- Part serial: 23277
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: V
- Nature of condition: J, O
- Precautionary procedure: O

## Discrepancy

APU INOPERATIVE.  TRANSFERRED TO MDDR 141770 IAW MEL 49-11-01A & CAT  C, LP 133495: R & R ECU IAW AMM 40-11-00 OPS CHK GOOD.  THIS CLEARS MDDR 141770.
